- -

Continuous extension in topological digital spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Continuous extension in topological digital spaces

Show full item record

Melin, E. (2008). Continuous extension in topological digital spaces. Applied General Topology. 9(1):51-66. doi:10.4995/agt.2008.1869.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85932

Files in this item

Item Metadata

Title: Continuous extension in topological digital spaces
Author:
Issued date:
Abstract:
[EN] We give necessary and sufficient conditions for the existence of a continuous extension from a smallest-neighborhood space (Alexandrov space) X to the Khalimsky line. Using this result, we classify the subsets A X ...[+]
Subjects: Khalimsky topology , Digital geometry , Alexandrov space , Continuous extension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1869
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1869
Type: Artículo

This item appears in the following Collection(s)

Show full item record